Article

Expanding the applicability of a third order Newton-type method free of bilinear operators

Journal ar
Algorithms
  • Volumen: 8
  • Número: 3
  • Fecha: 01 January 2015
  • Páginas: 669-679
  • ISSN: 19994893
  • Source Type: Journal
  • DOI: 10.3390/a8030669
  • Document Type: Article
  • Publisher: MDPI AGPostfachBaselCH-4005membranes@mdpi.com
© 2015 by the authors.This paper is devoted to the semilocal convergence, using centered hypotheses, of a third order Newton-type method in a Banach space setting. The method is free of bilinear operators and then interesting for the solution of systems of equations. Without imposing any type of Fréchet differentiability on the operator, a variant using divided differences is also analyzed. A variant of the method using only divided differences is also presented.

Author keywords

    Indexed keywords

      Funding details